Search Results

1 - 1 of 1 items :

  • Applied Mathematics x
Clear All
On an infinite dimensional linear-quadratic problem with fixed endpoints: The continuity question

with delay arising in a pension fund model, Finance and Stochastics 15(3): 421-459. Fuhrmann, P.A. (1972). On weak and strong reachability and controllability of infinite-dimensional linear systems, Journal of Optimization Theory and Its Applications 9(2): 77-89. Kandilakis, D. and Papageorgiou, N.S. (1992). Evolution inclusions of the subdifferential type depending on a parameter, Commentationes Mathematicae Universitatis Carolinae 33(3): 437-449. Kendrick, D.A. (1981). Stochastic Control for Economic Models, McGraw

Open access